# SDR DALA2017122608930

- Difficulty date: October 2, 2017
- Submitted: December 27, 2017
- Operation: Air carrier
- Aircraft: N178DZ
- Make and model: Boeing 767332
- Aircraft serial: 30596
- Aircraft time: 70,406 hours, 14,693 cycles
- Engine: Ge CF680C2B6F
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Damaged
- Location: Nr 2
- Stage of operation: IN
- How discovered: B
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 ENGINE FAILED A BOROSCOPE INSPECTION.  THE ENGINE WAS CHANGED IAW ERA 564039-14.
